# SDR CALA2015081394215

- Difficulty date: August 11, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 55,201 hours, 11,593 cycles
- Engine: Pwa PW4077
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC BACKUP SYS A FAILURE IN THE BACKUP ELECTRICAL SYSTEM HAS OCCURRED THAT CANNOT BE ATTRIBUTED TO A BACKUP GEN.  SATUS MSG 01 LATCHED CRUISE MODE DEPENDENT, BACKUP GEN RT VOLTAGE IS LOW.  BACKUP CONVERTER MSG 02 LATCHED CRUISE MODE DEPENDENT, BACKUP GEN LT VOLTAGE IS LOW.  BACKUP CONVERTER MSG-2445490 LATCHED ER MODE MSG 445480 LATCHED ER MODE.  PERFORMED BACKUP CONVERTER INSTALLATION TEST IAW AMM 24-25-09 CONFIRMING NORMAL OPERATION OF LT & RT BACKUP GENERATORS & CONVERTER WITH ENGS OPERATING.  BACK UP GEN SYS SERVICEABLE.
